# SDR CA960610001

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-4-210C
- Engine: Cont IO360A
- Propeller: Mcauly D2A34C67
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 5048
- Condition: Corroded
- Location: R/H Corner
- Component: Maule, M4210C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ENGINE CHANGE, FIREWALL WAS FOUND TO BE CORRODED EXCESSIVELY. FIREWALL WAS REPLACED AS PER MAINTENANCE MANUAL. SUBMITTER NOTES THAT THE MATERIAL OF THE FIREWALL IS GALVANIZED STEEL.
